# SDR ASAA0850542

- Difficulty date: December 12, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365479
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN FLOOR PANEL HAS CORRODED INSERTS AND DELAMINATED AROUND INSERTS.  REPLACED FLOOR PANEL.  (K)
